Help! 2 periods 7 days apart?!
Long story short i have now tried 3 different combined contaceptive pills and the patch all with severe pain and constipation as side effects. I am thinking this is due to the estrogen in them as i was fine on the depo injection.
I started the patch last Tuesday 4th June on the 4th day of my period (i didnt get the prescription on time - i have not had any unprotected sex, or any sex for that matter, since i started) On Sunday 12th June i tokk the patch off in the early hours due to severe pains in my pelvic area. The following Wednesday 15th June i started spotting (ready for tmi?) Since then i have had heavy and i mean heavy bleeding. Very clotty and painful. I went to the doctors who tested incase i had an ectopic pregnancy or infection but all clear. He said it was due to the drop in hormones but surely the lining of my womb couldnt have built up THAT much in 7 days?
I have had to stop using pads and am using super tampons now which is very unusual for me.
My Dr has given me Micronor which he says i should start on my next period.
Has anyone experienced a heavy period so soon after having a regular one? Is this really because of my hormones dropping? I hope the bleeding stops soon, its been 3 days!